Normalization flow in the presence of a resonance
- Authors: Treschev D.V.1
-
Affiliations:
- Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
- Issue: Vol 89, No 1 (2025)
- Pages: 184-207
- Section: Articles
- URL: https://bakhtiniada.ru/1607-0046/article/view/303941
- DOI: https://doi.org/10.4213/im9595
- ID: 303941
Cite item
Abstract
Following [18], we develop an approach to the Hamiltonian theory of normal forms based on continuous averaging. We concentrate on the case of normal forms near an elliptic singular point, but unlike [18] we do not assume that frequences of the linearized system are non-resonant. We study analytic properties of the normalization procedure. In particular, we show that in the case of a codimension one resonance an analytic Hamiltonian function may be reduced to a normal form up to an exponentially small reminder with explicit estimates of the reminder and the analyticity domain.
About the authors
Dmitry Valerevich Treschev
Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
Author for correspondence.
Email: treschev@mi-ras.ru
Doctor of physico-mathematical sciences, Professor
References
- Дж. Д. Биркгоф, Динамические системы, Изд. дом “Удмуртский университет”, Ижевск, 1999, 408 с.
- А. Д. Брюно, “Аналитическая форма дифференциальных уравнений”, Гл. 1–3, Тр. ММО, 25, Изд-во Моск. ун-та, М., 1971, 119–262
- Ж. Дьедонне, Основы современного анализа, Мир, М., 1964, 430 с.
- L. H. Eliasson, “Normal forms for Hamiltonian systems with Poisson commuting integrals – elliptic case”, Comment. Math. Helv., 65:1 (1990), 4–35
- B. Fayad, “Lyapunov unstable elliptic equilibria”, J. Amer. Math. Soc., 36:1 (2023), 81–106
- Xianghong Gong, “Existence of divergent Birkhoff normal forms of Hamiltonian functions”, Illinois J. Math., 56:1 (2012), 85–94
- H. Ito, “Convergence of Birkhoff normal forms for integrable systems”, Comment. Math. Helv., 64:3 (1989), 412–461
- T. Kappeler, Y. Kodama, A. Nemethi, “On the Birkhoff normal form of a completely integrable Hamiltonian system near a fixed point with resonance”, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 26:4 (1998), 623–661
- V. V. Kozlov, “Formal stability, stability for most initial conditions and diffusion in analytic systems of differential equations”, Regul. Chaotic Dyn., 28:3 (2023), 251–264
- R. Krikorian, “On the divergence of Birkhoff normal forms”, Publ. Math. Inst. Hautes Etudes Sci., 135 (2022), 1–181
- J. Moser, “On the volume elements on a manifold”, Trans. Amer. Math. Soc., 120 (1965), 286–294
- R. Perez-Marco, “Convergence or generic divergence of the Birkhoff normal form”, Ann. of Math. (2), 157:2 (2003), 557–574
- H. Rüssmann, “Über die Normalform analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung”, Math. Ann., 169 (1967), 55–72
- C. L. Siegel, “Über die Existenz einer Normalform analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung”, Math. Ann., 128 (1954), 144–170
- Л. Зигель, Ю. Мозер, Лекции по небесной механике, НИЦ “Регулярная и хаотическая динамика”, М.–Ижевск, 2001, 384 с.
- L. Stolovitch, “Singular complete integrability”, Inst. Hautes Etudes Sci. Publ. Math., 91 (2000), 133–210
- D. Treschev, O. Zubelevich, Introduction to the perturbation theory of Hamiltonian systems, Springer Monogr. Math., Springer-Verlag, Berlin, 2010, x+211 pp.
- D. Treschev, Normalization flow
- J. Vey, “Sur certains systemes dynamiques separables”, Amer. J. Math., 100:3 (1978), 591–614
- Wanke Yin, “Divergent Birkhoff normal forms of real analytic area preserving maps”, Math. Z., 280:3-4 (2015), 1005–1014
Supplementary files
